Arithmetical identities of the Brauer-Rademacher type.
Aequationes mathematicae, Tome 39 (1990) no. 2-3, pp. 40-54
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Brauer-Rademacher identities, regular arithmetical convolutions, Dirichlet convolutions
@article{AM2_1990__39_2-3_137336,
author = {P.J. McCarthy and Pentii Haukkanen},
title = {Arithmetical identities of the {Brauer-Rademacher} type.},
journal = {Aequationes mathematicae},
pages = {40--54},
year = {1990},
volume = {39},
number = {2-3},
zbl = {0689.10008},
url = {http://geodesic.mathdoc.fr/item/AM2_1990__39_2-3_137336/}
}
P.J. McCarthy; Pentii Haukkanen. Arithmetical identities of the Brauer-Rademacher type.. Aequationes mathematicae, Tome 39 (1990) no. 2-3, pp. 40-54. http://geodesic.mathdoc.fr/item/AM2_1990__39_2-3_137336/